# SDR COEA2016032843911

- Difficulty date: March 28, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Tab
- Part number: S541110201202
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK: FORWARD LT ENGINE MOUNT TABS WORN.  REPAIRED IAW SRAS CE-1800/16.10318 DATED 6/3/2016.
